default-icon
Taken ipil
She was taken ipil continue two days, she started stomach pain. Please let me know any solution. Without food she taken please tell me what happened.
107 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jagadeesh Kumar Kanukuntla
Internal Medicine 9 yrs exp Hyderabad
Those are side effects of the ipill . Get nearby gynaecology and physician opinion. These symptoms will subside .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.